# SDR SWAA2022122972259

- Difficulty date: November 16, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 51,164 hours, 30,694 cycles
- System (JASC): 5241 · Galley Doors
- Part: Receiver
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIVES FALSE LATCHING AT UPPER AFT LATCH RECEIVER.  ] ADJUSTMENT OF THE R1 DOOR UPPER AFT LATCH RECEIVER WILL BE ACCOMPLISHED ON NR ITEM TTG8Q00G6VWY.
